MAUDE Adverse Event Report: JJGC S.A. GM Drive Implant,Ti,5.0X10; Endosseous Dental Implant

JJGC S.A. GM Drive Implant,Ti,5.0X10; Endosseous Dental Implant
Catalog Number 109.971
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 4.On 2026-02-19, non-osseointegration was verified.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
GM Drive Implant,Ti,5.0X10
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key50258285
Report Number0001222315-2026-002461
Device Sequence Number10701279
Product Code DZE
UDI-Device Identifier07899878024422
UDI-Public07899878024422
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K163194
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
Report Date (Section F) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.971
Device Lot Numberpwcm7
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/14/2026
Device Age7 MO
Event Location Other
Date Report to Manufacturer07/21/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale